Statistics and Risk Management (CMA-SRM)
Statistics and Risk Management

Centre for Mathematics and Applications (CMA)

Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 788

39 Team Members
Filters -> Year: 2024
741
TITLE: Calculation of finite time ruin probabilities for some risk models  Full Text
AUTHORS: Cardoso, RMR ; Waters, HR;
PUBLISHED: 2005, SOURCE: 8th International Congress on Insurance - Mathematics and Economics in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 37, ISSUE: 2, PAGES: 197-215
INDEXED IN: Scopus WOS CrossRef: 4
742
TITLE: Drought class transition analysis through Markov and Loglinear models, an approach to early warning  Full Text
AUTHORS: Paulo, AA ; Ferreira, E; Coelho, C ; Pereira, LS ;
PUBLISHED: 2005, SOURCE: 6th International Conference on Environment and Water in AGRICULTURAL WATER MANAGEMENT, VOLUME: 77, ISSUE: 1-3, PAGES: 59-81
INDEXED IN: Scopus WOS CrossRef: 91
743
TITLE: Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence  Full Text
AUTHORS: Gomes, MGM ; Margheri, A ; Medley, GF; Rebelo, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 51, ISSUE: 4, PAGES: 414-430
INDEXED IN: Scopus WOS CrossRef: 33
744
TITLE: Regressional modeling of electrodialytic removal of Cu, Cr and As from CCA treated timber waste: application to sawdust  Full Text
AUTHORS: Elsa E. Moreira ; Ribeiro, AB ; Mateus, EP ; Mexia, JT ; Ottosen, LM;
PUBLISHED: 2005, SOURCE: WOOD SCIENCE AND TECHNOLOGY, VOLUME: 39, ISSUE: 4, PAGES: 291-309
INDEXED IN: Scopus WOS CrossRef: 15
745
TITLE: Resurgence of pertussis in northern Portugal: two severe cases in very young children
AUTHORS: Gonçalves, G; Machado, E; Gouveia, E; Santos, MA; Castro, L; Ricardo, A; Gomes, G ;
PUBLISHED: 2005, SOURCE: Weekly releases (1997–2007), VOLUME: 10, ISSUE: 25
INDEXED IN: CrossRef
746
TITLE: Resurgence of pertussis in northern Portugal: two severe cases in very young children.
AUTHORS: Goncalves, G; Machado, E; Gouveia, E; Santos, MA; Castro, L; Aguas, R; Gomes, G ;
PUBLISHED: 2005, SOURCE: Euro surveillance : bulletin européen sur les maladies transmissibles = European communicable disease bulletin., VOLUME: 10, ISSUE: 6
INDEXED IN: Scopus
747
TITLE: The reinfection threshold  Full Text
AUTHORS: Gomes, MGM ; White, LJ; Medley, GF;
PUBLISHED: 2005, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 236, ISSUE: 1, PAGES: 111-113
INDEXED IN: Scopus WOS CrossRef: 54
748
TITLE: Towards joint disease mapping  Full Text
AUTHORS: Held, L; Natario, I ; Fenton, SE; Rue, H; Becker, N;
PUBLISHED: 2005, SOURCE: STATISTICAL METHODS IN MEDICAL RESEARCH, VOLUME: 14, ISSUE: 1, PAGES: 61-82
INDEXED IN: Scopus WOS CrossRef: 110
749
TITLE: Bias reduction of a tail index estimator through an external estimation of the second-order parameter  Full Text
AUTHORS: Gomes, MI ; Caeiro, F ; Figueiredo, F ;
PUBLISHED: 2004, SOURCE: STATISTICS, VOLUME: 38, ISSUE: 6, PAGES: 497-510
INDEXED IN: Scopus WOS CrossRef: 24
750
TITLE: Connectedness and environmental indexes - Application to grapevines
AUTHORS: Mexia, JT ; Pinto, I ;
PUBLISHED: 2004, SOURCE: 1st International Symposium on Grapevine Growing, Commerce and Research in PROCEEDINGS OF THE 1ST INTERNATIONAL SYMPOSIUM ON GRAPEVINE GROWING, COMMERCE AND RESEARCH, VOLUME: 652, ISSUE: 652, PAGES: 109-116
INDEXED IN: Scopus WOS
751
TITLE: Infection, reinfection, and vaccination under suboptimal immune protection: epidemiological perspectives  Full Text
AUTHORS: Gomes, MGM ; White, LJ; Medley, GF;
PUBLISHED: 2004, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 228, ISSUE: 4, PAGES: 539-549
INDEXED IN: Scopus WOS CrossRef: 122
752
TITLE: On the asymptotic behavior of the second moment of the Fourier transform of a random measure
AUTHORS: Esquivel, ML ;
PUBLISHED: 2004, SOURCE: International Journal of Mathematics and Mathematical Sciences, VOLUME: 2004, ISSUE: 63, PAGES: 3423-3434
INDEXED IN: Scopus CrossRef
754
TITLE: The reinfection threshold promotes variability in tuberculosis epidemiology and vaccine efficacy
AUTHORS: Gomes, MGM ; Franco, AO; Gomes, MC; Medley, GF;
PUBLISHED: 2004, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY B-BIOLOGICAL SCIENCES, VOLUME: 271, ISSUE: 1539, PAGES: 617-623
INDEXED IN: Scopus WOS CrossRef: 78
755
TITLE: A generalized integer gamma distribution as an asymptotic replacement for a logbeta distribution & applications
AUTHORS: Coelho, CA ;
PUBLISHED: 2003, SOURCE: American Journal of Mathematical and Management Sciences, VOLUME: 23, ISSUE: 3-4, PAGES: 383-399
INDEXED IN: Scopus
756
TITLE: Dynamical value at risk.  Full Text
AUTHORS: Esquivel, ML ;
PUBLISHED: 2003, SOURCE: INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 32, ISSUE: 1, PAGES: 168-168
INDEXED IN: WOS
757
TITLE: Non-parametric ecological regression and spatial variation  Full Text
AUTHORS: Natario, I ; Knorr Held, L;
PUBLISHED: 2003, SOURCE: BIOMETRICAL JOURNAL, VOLUME: 45, ISSUE: 6, PAGES: 670-688
INDEXED IN: Scopus WOS CrossRef: 17
758
TITLE: Recursive calculation of finite time ruin probabilities under interest force
AUTHORS: Cardoso, RMR ; Waters, HR;
PUBLISHED: 2003, SOURCE: INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 3, PAGES: 659-676
INDEXED IN: Scopus WOS CrossRef
759
TITLE: A class of asymptotically unbiased semi-parametric estimators of the tall index  Full Text
AUTHORS: Caeiro, F ; Gomes, MI ;
PUBLISHED: 2002, SOURCE: TEST, VOLUME: 11, ISSUE: 2, PAGES: 345-364
INDEXED IN: Scopus WOS CrossRef: 22
760
TITLE: Dynamics of multiple strains of infectious agents coupled by cross-immunity: A comparison of models
AUTHORS: Gomes, MGM ; Medley, GF;
PUBLISHED: 2002, SOURCE: Workshop on Emerging and Reemerging Diseases in MATHEMATICAL APPROACHES FOR EMERGING AND REEMERGING INFECTIOUS DISEASES: MODELS, METHODS, AND THEORY, VOLUME: 126, PAGES: 171-191
INDEXED IN: WOS CrossRef: 5

Results per Page: 20.
Page 38 of 40. Total results: 788.